MAUDE Adverse Event Report: Cook Inc HARRISON FETAL BLADDER STENT SET; MPR Stent,Bladder,Fetal

Cook Inc HARRISON FETAL BLADDER STENT SET; MPR Stent,Bladder,Fetal
Model Number G16766
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation it was reported that during a fetal bladder stent placement procedure, a harrison fetal bladder stent set did not deploy as intended.The device was tested prior to deployment and because resistance was shown, potentially leading to difficult deployment, the user abandoned use of the device.A second harrison fetal bladder stent set was opened and the user reported they "attempted to complete the procedure using that shunt." as reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, and instructions for use (ifu), as well as a visual inspection, functional test of the returned device, were conducted during the investigation.The complaint device was returned in an open package with label to cook for evaluation.Upon visual inspection, did not observe any damage to the device.The stent and positioner were returned loaded onto the wire guide and inside the cannula.The stent was able to move through the cannula.The positioner was able to push the stent off the wire guide.Cook has concluded that the device was manufactured to specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record showed no discrepancies related to the reported failure mode.A review of complaint history records showed no other complaint associated with the complaint device lot.Based on the available information, cook has concluded that there is no evidence suggesting product manufactured out of specification exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device contains the following in relation to the reported failure mode: assmbly instructions 1.Just prior to placement procedure, load the positioner onto the wire guide.2.Load the stent onto the wire guide by introducing the wire guide into the multi-length coil of the stent until 3mm - 4mm of the wire guide extends beyond the distal coil of the stent.Place non-flared end of the positioner against the end of the multi-length (proximal) stent coil (figure a).Note: the single coil of the stent is the distal coil which is placed in the fetal bladder.Be sure stent is properly loaded on wire guide before placement procedure begins.Caution: to assure stent coils maintain optimum memory, do not load the stent onto the wire guide until immediately prior to placement through the needle.Based on the information provided, inspection of the returned device and the results of the investigation, a definitive cause for this event could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
HARRISON FETAL BLADDER STENT SET
Common Device Name
MPR Stent,Bladder,Fetal
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50129329
Report Number1820334-2026-00794
Device Sequence Number10478576
Product Code MPR
UDI-Device Identifier00827002167667
UDI-Public(01)00827002167667(17)270320(10)15958467
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H960001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG16766
Device Catalogue NumberJ-HFBS-503540
Device Lot Number15958467
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown